MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the bsc aware date since event date not provided.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the right common iliac artery.A 7.0x40x75cm express ld stent was selected for use.However, when the stent was advanced on the wire into the sheath, it would not enter and noticed that the stent was off the balloon.The procedure was completed with a different device.No patient complications nor injuries reported.
 
Additional Manufacturer Narrative
B3 date of event: updated from (b)(6) 2020 to (b)(6) 2020.E1 initial reporter name updated.E1 initial reporter phone number updated.Device evaluated by mfr.: express ld device - 7x40x75cm was received for analysis.A visual and microscopic examination identified that the stent had been moved to position that was approximately 18mm proximal of the distal markerband on the device.A microscopic examination found that rows 6,7 and 8 of the proximal stent struts were damaged.No other issues were identified with the stent that could potentially have contributed to the complaint incident.A visual examination identified that the balloon had not been subjected to positive pressure.A visual and microscopic examination identified no issues with the balloon material that could have contributed to the complaint incident.A visual and microscopic examination identified no issues with the tip of the device during analysis that could have contributed to the complaint incident.A visual and tactile examination identified no damage or any issues along the length of the device.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10356307
Report Number2134265-2020-10333
Device Sequence Number11628645
Product Code NIO
UDI-Device Identifier08714729392217
UDI-Public08714729392217
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024800342
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 07/27/2020
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR